# SDR DALA2017022101422

- Difficulty date: February 18, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727g-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,M  FOUND THE AFT CARGO BAY FLOOR SUPPORT HAS AREAS OF CORROSION AT BS 727G-1 - 787+10 AT STRINGER 25L. MAINTENANCE REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 53-00-53 REPAIR 5.
